# SDR CA990729004

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: LW12463
- Condition: Failed
- Location: Turbocharger
- Stage of operation: CL
- Nature of condition: B, R
- Precautionary procedure: A, E

## Discrepancy

(CAN) TURBINE BEARING FAILURE.  TURBINE SIDE WEARING ON TURBO CASE.
